# SDR MALA050612

- Difficulty date: July 26, 2005
- Submitted: July 29, 2005
- Operation: Air carrier
- Aircraft: N501XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2208
- Aircraft time: 16,498 hours, 16,846 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Seal
- Part number: 0733053
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT WING, FUEL TANK WATER DRAINS AT RIBS 20 AND 18 ARE LEAKING FUEL.  REPLACED SEALS P/N'S 0733053 ANS FRS40101A018 IAW AMM 28-11-24 201 AND 28-11-27 201.  LEAK CHECK TRANSFERRED TO 409 NR 220349.
